# SDR AALA201507289011

- Difficulty date: July 4, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, DOOR SILL AT STRINGER 23L IS CORRODED BETWEEN FRAME 66 & 68.  R & R DOOR SILL IAW EA 252812 & SRM 51-72-11.
